• Darwish, Mohamed Abdalla (Department of Mathematics Sciences Faculty for Girls King Abdulaziz University, Department of Mathematics Faculty of Science Damanhour University) ;
  • Henderson, Johnny (Department of Mathematics Baylor University) ;
  • O'Regan, Donal (Department of Mathematics National University of Ireland)
  • Received : 2009.09.17
  • Published : 2011.05.31


We study the solvability of a perturbed quadratic functional-integral equation of fractional order with linear modification of the argument. This equation is considered in the Banach space of real functions defined, bounded and continuous on an unbounded interval. Moreover, we will obtain some asymptotic characterization of solutions.



  1. G. Anichini and G. Conti, Existence of solutions of some quadratic integral equations, Opuscula Math. 28 (2008), no. 4, 433-440.
  2. J. Appell and P. P. Zabrejko, Nonlinear Superposition Operators, Cambridge Tracts in Mathematics 95, Cambridge University Press, 1990.
  3. I. K. Argyros, Quadratic equations and applications to Chandrasekhar's and related equations, Bull. Aust. Math. Soc. 32 (1985), no. 2, 275-292.
  4. I. K. Argyros, On a class of quadratic integral equations with perturbation, Funct. Approx. Comment. Math. 20 (1992), 51-63.
  5. J. Banas, Measures of noncompactness in the space of continuous tempered functions, Demonstratio Math. 14 (1981), no. 1, 127-133.
  6. J. Banas, J. Caballero, J. Rocha, and K. Sadarangani, Monotonic solutions of a class of quadratic integral equations of Volterra type, Comput. Math. Appl. 49 (2005), no. 5-6, 943-952.
  7. J. Banas and L. Olszowy, Measures of noncompactness related to monotonicity, Comment. Math. (Prace Mat.) 41 (2001), 13-23.
  8. J. Banas and D. O'Regan, On existence and local attractivity of solutions of a quadratic Volterra integral equation of fractional order, J. Math. Anal. Appl. 345 (2008), no. 1, 573-582.
  9. V. C. Boffi and G. Spiga, An equation of Hammerstein type arising in particle transport theory, J. Math. Phys. 24 (1983), no. 6, 1625-1629.
  10. V. C. Boffi and G. Spiga, Nonlinear removal effects in time-dependent particle transport theory, Z. Angew. Math. Phys. 34 (1983), no. 3, 347-357.
  11. L. W. Busbridge, The Mathematics of Radiative Transfer, Cambridge Univ. Press, Cambridge, 1960.
  12. J. Caballero, D. O'Regan, and K. Sadarangani, On solutions of an integral equation related to traffic ow on unbounded domains, Arch. Math. (Basel) 82 (2004), no. 6, 551-563.
  13. K. M. Case and P. F. Zweifel, Linear Transport Theory, Addison-Wesley, Reading, MA 1967.
  14. S. Chandrasekhar, Radiative Transfer, Oxford University Press, London, 1950.
  15. M. A. Darwish, On quadratic integral equation of fractional orders, J. Math. Anal. Appl. 311 (2005), no. 1, 112-119.
  16. M. A. Darwish, On existence and asymptotic behaviour of solutions of a fractional integral equation, Appl. Anal. 88 (2009), no. 2, 169-181.
  17. M. A. Darwish and J. Henderson, Existence and asymptotic stability of solutions of a perturbed quadratic fractional integral equation, Fract. Calc. Appl. Anal. 12 (2009), no. 1, 71-86.
  18. M. A. Darwish and K. Sadarangani, On existence and asymptotic stability of solutions of a functional-integral equation of fractional order, to appear J. Convex Anal.
  19. K. Deimling, Nonlinear Functional Analysis, Springer-Verlag, Berlin, 1985.
  20. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000.
  21. S. Hu, M. Khavani, and W. Zhuang, Integral equations arising in the kinetic theory of gases, Appl. Anal. 34 (1989), no. 3-4, 261-266.
  22. C. T. Kelley, Approximation of solutions of some quadratic integral equations in transport theory, J. Integral Equations 4 (1982), no. 3, 221-237.
  23. A. A. Kilbas, H. M. Srivastava, and Juan J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, 204. Elsevier Science B.V., Amsterdam, 2006.
  24. L. Kurz, P. Nowosad, and B. R. Saltzberg, On the solution of a quadratic integral equation arising in signal design, J. Franklin Inst. 281 (1966), 437-454.
  25. R. W. Leggett, A new approach to the H-equation of Chandrasekhar, SIAM J. Math. Anal. 7 (1976), no. 4, 542-550.
  26. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Differential Equations, John Wiley, New York, 1993.
  27. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999.
  28. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science Publs., Amsterdam, 1993.
  29. G. Spiga, R. L. Bowden, and V. C. Boffi, On the solutions to a class of nonlinear integral equations arising in transport theory, J. Math. Phys. 25 (1984), no. 12, 3444-3450.
  30. C. A. Stuart, Existence theorems for a class of non-linear integral equations, Math. Z. 137 (1974), 49-66.

Cited by

  1. Global attractivity for fractional order delay partial integro-differential equations vol.2012, pp.1, 2012,
  2. Fractional semilinear equations with causal operators vol.111, pp.1, 2017,
  3. Nonlocal Problem for Fractional Evolution Equations of Mixed Type with the Measure of Noncompactness vol.2013, 2013,
  4. The behaviour of measures of noncompactness in $$L^\infty ({\mathbb {R}}^n)$$ L ∞ ( R n ) with application to the solvability of functional integral equations 2017,
  6. Some generalizations of Darbo’s theorem and applications to fractional integral equations vol.2016, pp.1, 2016,
  7. Fractional order integral equations of two independent variables vol.227, 2014,
  8. Existence and stability results for nonlinear fractional order Riemann–Liouville Volterra–Stieltjes quadratic integral equations vol.247, 2014,
  9. Fixed point theorems for Meir-Keeler condensing operators via measure of noncompactness vol.35, pp.3, 2015,
  10. On Erdélyi–Kober fractional Urysohn–Volterra quadratic integral equations vol.273, 2016,
  11. Construction of measures of noncompactness of DC n [ J , E ] $\mathit{DC}^{n}[J,E]$ and C 0 n [ J , E ] $C^{n}_{0}[J,E]$ with application to the solvability of nth-order integro-differential equations in Banach spaces vol.2015, pp.1, 2015,
  12. Existence of solutions of functional integral equations of convolution type using a new construction of a measure of noncompactness on Lp(R+) vol.260, 2015,
  13. Asymptotically Stable Solutions of a Generalized Fractional Quadratic Functional-Integral Equation of Erdélyi-Kober Type vol.2014, 2014,
  14. Construction of a measure of noncompactness in Sobolev spaces with an application to functional integral-differential equations vol.12, pp.1, 2018,
  15. Existence and Attractivity Results for Coupled Systems of Nonlinear Volterra–Stieltjes Multidelay Fractional Partial Integral Equations vol.2018, pp.1687-0409, 2018,
  16. Existence of solutions for some classes of integro-differential equations in the Sobolev space $$W^{n,p}(\mathbb {R}_+)$$Wn,p(R+) vol.20, pp.3, 2018,